# SDR ASAA2021102136381

- Difficulty date: October 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,996 hours, 12,103 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 90202001
- Condition: None
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU OVERHEAT DETECTOR ASSEMBLY (TAILCONE) REF B737-800 AMM 26-15-01. REVERSED MAINT PROC FOR MEL 26-8D. OPS CHECK GOOD. ALL TEST PASS REF AMM 26-15-00. THIS CLEARS MEL 26-8D C/N: 21024529 SEAMC DAVE NOTIFIED AND PLACARD REMOVED. GROUND VERIFICATION TEST SUCCESSFUL.
